MathSciNet Relay Station
MathSciNet bibliographic data
MR1872736 60H30 (35J15 60J45 60J60)
Pardoux, E.; Veretennikov, A. Yu. On the Poisson equation and diffusion approximation. I. Ann. Probab. 29 (2001), no. 3, 1061–1085.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement